Embedding a restricted class of partial K-4-designs

Jenkins, P. (2005) Embedding a restricted class of partial K-4-designs. Ars Combinatoria, 77 295-303.


Author Jenkins, P.
Title Embedding a restricted class of partial K-4-designs
Journal name Ars Combinatoria   Check publisher's open access policy
ISSN 0381-7032
Publication date 2005-10
Sub-type Article (original research)
Volume 77
Start page 295
End page 303
Total pages 9
Editor Scott A. Vanstone
J. L. Allson
Place of publication Canada
Publisher Charles Babbage Research Centre
Collection year 2005
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract Given a partial K-4-design (X, P), if x is an element of X is a vertex which occurs in exactly one block of P, then call x a free vertex. In this paper, a technique is described for obtaining a cubic embedding of any partial K-4-design with the property that every block in the partial design contains at least two free vertices.
Keyword Mathematics
Order-n
System
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
2006 Higher Education Research Data Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 07:22:07 EST